Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 3918483, 5 pages
http://dx.doi.org/10.1155/2016/3918483
Research Article

Straightforward Proofs of Ostrowski Inequality and Some Related Results

COMSATS Institute of Information Technology, Attock Campus, Attock, Pakistan

Received 19 July 2016; Accepted 25 October 2016

Academic Editor: Lianwen Wang

Copyright © 2016 Ghulam Farid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Hermite, “Sur deux limites dúne intégrale définie,” Mathesis, vol. 3, p. 182, 1883. View at Google Scholar
  2. J. Hadamard, “Etude sur les propriétés des fonctions entières et en particulier d'une fonction considérée par Riemann,” Journal de Mathématiques Pures et Appliquées, vol. 58, pp. 171–215, 1893. View at Google Scholar
  3. C. P. Niculescu and L. E. Persson, Convex Functions and Their Applications: A Contemporary Approach, vol. 23 of CMS Books in Mathematics, Springer, New York, NY, USA, 2006.
  4. P. Cerone and S. S. Dragomir, “Midpoint-type rules from an inequalities point of view,” in Handbook of Analytic-Computational Methods in Applied Mathematics, G. Anastassiou, Ed., pp. 135–200, CRC Press, New York, NY, USA, 2000. View at Google Scholar · View at MathSciNet
  5. P. Cerone and S. S. Dragomir, “Trapezoidal-type rules from an inequalities point of view,” in Handbook of Analytic-Computational Methods in Applied Mathematics, G. Anastassiou, Ed., pp. 65–134, CRC Press, New York, NY, USA, 2000. View at Google Scholar · View at MathSciNet
  6. S. S. Dragomir, “A mapping in connection to Hadamards inequalities,” Oster. Akad. Wiss. Math. Natur, vol. 128, pp. 17–20, 1991. View at Google Scholar
  7. S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, 2000.
  8. N. Ujević, “Some double integral inequalities and applications,” Acta Mathematica Universitatis Comenianae. New Series, vol. 71, no. 2, pp. 189–199, 2002. View at Google Scholar · View at MathSciNet
  9. G. Grüss, “Über das Maximum des absoluten Betrages von 1/b-aabfxgxdx-1/(b-a)2abfxdxabgxdx,” Mathematische Zeitschrift, vol. 39, no. 1, pp. 215–226, 1935. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. N. S. Barnett, P. Cerone, S. S. Dragomir, J. Roumeliotis, and A. Sofo, “A survey on Ostrowski type inequalities for twice differentiable mappings and applications,” in Inequality Theory and Applications, pp. 24–30, Nova Science Publishers, Huntington, NY, USA, 2001. View at Google Scholar · View at MathSciNet
  11. X.-L. Cheng, “Improvement of some Ostrowski-Grüss type inequalities,” Computers & Mathematics with Applications, vol. 42, no. 1-2, pp. 109–114, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. S. Dragomir and S. Wang, “An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules,” Computers & Mathematics with Applications, vol. 33, no. 11, pp. 15–20, 1997. View at Publisher · View at Google Scholar · View at MathSciNet